Matrix stability of the difference schemes for nonlocal boundary value problems for parabolic differential equations

Ibrahim Karatay, Şerife Rabia Bayramoglu, Bahattin Yildiz, Bulent Kokluce

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

In this work, a first order and second order difference schemes, namely Rothe and Crank-Nicholson, respectively, for solving nonlocal boundary value problems for parabolic differential equations are presented. The stability of the difference schemes are proved by using the matrix stability approach. Numerical results are provided to illustrate the accuracy and efficiency of the schemes.

Original languageEnglish (US)
Pages (from-to)819-827
Number of pages9
JournalInternational Journal of Physical Sciences
Volume6
Issue number4
StatePublished - Feb 18 2011
Externally publishedYes

Keywords

  • Crank-Nicholson difference scheme
  • Kailath Theorem
  • Matrix block inversion
  • Matrix stability
  • Nonlocal boundary value problems for parabolic differential equations
  • Rothe difference scheme
  • Schur complement

ASJC Scopus subject areas

  • Electronic, Optical and Magnetic Materials
  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'Matrix stability of the difference schemes for nonlocal boundary value problems for parabolic differential equations'. Together they form a unique fingerprint.

Cite this